Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: The Muskat problem and related topics
Authors: Meirmanov, A.
Galtsev, O.
Keywords: mathematics
computational mathematics
Muskat problem
Lamd equations
Stokes equations
numerical simulation
Issue Date: 2018
Citation: Meirmanov, A. The Muskat problem and related topics / A. Meirmanov, O. Galtsev // Lithuanian Mathematical Journal. - 2018. - Vol.58, N3.-P. 284-308.
Abstract: In the paper, we consider the evolution of the free boundary separating two immiscible viscous fluids with different constant densities in an absolutely rigid solid body and in an elastic skeleton. The motion of the liquids is described by the Stokes equations driven by the input pressure and the force of gravity. For flows in a bounded domain, we prove the existence and uniqueness of classical solutions and emphasize the study of the properties of the moving boundary separating the two fluids
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Meirmanov_The_Muskat_18.pdf674.2 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.